# SDR IPXA10560013

- Difficulty date: May 19, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 20,934 hours, 14,087 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N541032
- Part serial: 25459
- Condition: Delaminated
- Location: Bs 297-324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FLIGHT COMPT STA 297 TO 324, RBL 5 TO LBL 65 FLOOR PANEL IS DELAMINATED NUMEROUS PLACES AT LOWER SURFACE.  FABRICATED REPACEMENT PANEL IAW EO B757-5320-9692-G.
